# SDR ASOA2015071313412

- Difficulty date: July 13, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL TANK WING PLANK ACCESS HOLE HAS EVIDENCE OF CORROSION & FRETTING AROUND LAND AREA 540BB.  COMPLIED WITH ECTC EO-600-57-81 C/W REV K,Q ARE 2014-08-25.  IAW RED 601R-57-21-030, SHEET 12, FLAG NOTE E, CONTACT CUSTOMER RESPONSE CENTER AS 100 PERCENT OF THE FUEL ACCESS HOLE LANDING WAS BLENDED UPON.  RECEIVED REO 601R-57-21-2339, A DEVIATION TO GREO 601R-57-21-030, COMPLIED WITH EO 601R-57-21-2339.  RECEIVED AND COMPLIED ECTC 601R-57-21-2339.
